# SDR GTIA000127

- Difficulty date: March 8, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N133NK
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - AFT FLOOR PATH LIGHTING CHANGE IN COLOR TOO FAR FORWARD.  (FAA).  REPOSITIONED AFT RED FLOOR TRACK LIGHTS PER FAA REQUEST, OPS CHECK NORMAL IAW DC-9 MM 33-50-00.  (8 INCH AFT).  (X)
